# SDR SWAA2018051421878

- Difficulty date: April 8, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 69,291 hours, 41,206 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 141A837D
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME CRACKED INTERNAL UPPER FORWARD CORNER 4TH RIVET FROM TOP.  REPAIRED STUB FRAME IAW SRM & DWG.
